# SDR IXXA20200720032

- Difficulty date: June 30, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 92,469 hours, 29,247 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245015
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE SCHEDULED VISIT.SKIN CRACK AT NCC STA 211.75-237.5. REPAIRED SKIN CRACK AT NCC STA 211.75-237.5 COMMON TO THE NUMBER ONE STRUT OUTBOARD SKIN PANEL, USING AMES REPAIR DOCUMENT 47414REA08 REV 1R DATED 6-30-2020. APPROVED ON 8110-3 DATED 7-3-2020 BY DERT 701067-SW.
